Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taking ova care tablets and clomid, missing periods, tender breast, frequent bowel movement. Suggestion?

HI Doc, I have been taking ova care tablets for the past one month and i took clomid to assist in increasing my chances of getting pregnant.My periods have delayed by 7 days.I have read that once you take clomid the periods can be delayed.My breasts are tender and i frequent the loo several times.I fear having a pregnancy test as i can not imagine being negative.Can clomid and ovacare delay periods.
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  1039
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello,
Looking at your menstrual history and the symptoms, You must go ahead and get a pregnancy test done.
There is a greater possibility of getting a positive result.
Good luck.
Answered: Fri, 8 Jun 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor